# SDR SWAA2022072530461

- Difficulty date: July 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 39,551 hours, 20,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1672
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1672 INOP / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1672 ; PERFORMED INSTALLATION TEST FOUND NORMAL AS PER REF B737 AMM 33-51-06-960-805.;[02] VERIFIED STEP 1.
